Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasidisks and the Zygmund property


Authors: Zhu Laiyi and Zhong Lefan
Journal: Proc. Amer. Math. Soc. 124 (1996), 1801-1806
MSC (1991): Primary 30EXX
DOI: https://doi.org/10.1090/S0002-9939-96-03232-7
MathSciNet review: 1307543
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain a new characterization of quasidisks by the Zygmund property.


References [Enhancements On Off] (What's this?)

  • 1. V. K. Dzjadyk, Introduction to the theory of uniform approximation of functions by polynomials, Nauk, Moscow, 1977. (Russian) MR 58:29579
  • 2. F. W. Gehring, Univalent functions and the Schwarzian derivative, Comment. Math. Helv. 52 (1977), 561--572. MR 56:15905
  • 3. F. W Gehring and O. Martio, Quasidisks and the Hardy-Littlewood property, Complex Variables Theory Appl. 2 (1983), 67--78. MR 84k:30020
  • 4. R. Kaufman and J. M. Wu, Distances and the Hardy-Littlewood property, Complex Variables Theory Appl. 4 (1984), 1--5. MR 86d:30031
  • 5. O. Martio and J. Sarvas, Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. 4 (1979), 383--401. MR 81i:30039
  • 6. L. Y. Zhu, Uniform domain and theorm of Zygmund, Kexue Tongbo, 37 (1992), 1153--1156. (Chinese)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30EXX

Retrieve articles in all journals with MSC (1991): 30EXX


Additional Information

Zhu Laiyi
Affiliation: Department of Information, People’s University, Beijing, 100872, People’s Republic of China

Zhong Lefan
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-96-03232-7
Received by editor(s): March 23, 1994
Received by editor(s) in revised form: September 27, 1994, and November 30, 1994
Additional Notes: This research was supported by the National Science Foundation of China
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society